# SDR SIMA200427801

- Difficulty date: September 28, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thermostat
- Part number: 8166243
- Part serial: 9908106
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT WHEN ANTI-ICE KICKED ON.  ALSO, BLEED 1 OVERTEMP CAME ON WHEN ICE PROTECTION CYCLED.  REMOVED AND REPLACED NR 1 ENGINE FAN AIR CONTROL THERMOSTAT IAW EMB 135 MM 36-11-06.  OPS CHECK GOOD.  PERFORMED OPERATOINAL CHECK OF ANTI-ICING SYSTEM IAW EMB 135 MM 30-00-00-700-802 A WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
